advertisement
Question
Posted by: zipper | 2008/10/20

Erectile dysfuntion, and no climax.

I am suffering with ED, but have managed to get an erection at times with medicines. When I do get an erection I can' t bring myself to climax, and can go on indefinitely without even coming close to climaxing. Can you explain why this is?

Regards,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

There could be a number of causes depending on the specifics of your situation...
1. if you have never been able to climax easily, it could be that you suffer from something called retarded ejaculation or retrograde ejaculation. If it is relatively new, and you have had any illness or trauma to your spine or genital area, it may be due to a physical problem. It would be important to check out that all is well physically by having a check up with your medical practitioner.
2. if you are on other medications, it could be that one of the side effects impacts on your sexual response (e.g. reducing sensation/arousal or increasing the orgasmic threshold - i.e. it takes longer to reach orgasm)
3. it may be that due to your ED, your anxiety about performance / your erection means that you are very anxious and really not focusing on sensations as you would need to in order to respond sexually.

As understanding the potential causes may depend on the history of this problem, I would suggest that you have a check up first of all, preferably with a medic with a special interest in sexual health (phone SASHA helpline for a referral 0860 100 262), but an ordinary medic will also do in first instance and perhaps he/she can refer on for specialist input if required.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sonic | 2008/10/20

you need me sugar - you problem will be a thing of the past!

Reply to Sonic

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement